Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika, 1987, Number 1, Pages 8–15 (Mi ivm8468)  

On the Jackson constants in the approximation of functions by linear operators

A. N. Davidchik, A. A. Ligun
Received: 17.12.1985
Bibliographic databases:
Document Type: Article
UDC: 517.518
MSC: Primary 41A36; Secondary 41A44, 42A10
Language: Russian
Citation: A. N. Davidchik, A. A. Ligun, “On the Jackson constants in the approximation of functions by linear operators”, Izv. Vyssh. Uchebn. Zaved. Mat., 1987, no. 1, 8–15; Soviet Math. (Iz. VUZ), 31:1 (1987), 9–18
Citation in format AMSBIB
\Bibitem{DavLig87}
\by A.~N.~Davidchik, A.~A.~Ligun
\paper On the Jackson constants in the approximation of functions by linear operators
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1987
\issue 1
\pages 8--15
\mathnet{http://mi.mathnet.ru/ivm8468}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=891993}
\zmath{https://zbmath.org/?q=an:0628.41023}
\transl
\jour Soviet Math. (Iz. VUZ)
\yr 1987
\vol 31
\issue 1
\pages 9--18
Linking options:
  • https://www.mathnet.ru/eng/ivm8468
  • https://www.mathnet.ru/eng/ivm/y1987/i1/p8
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Statistics & downloads:
    Abstract page:146
    Full-text PDF :48
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024